# SDR HEER20141105347

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 12,366 hours
- Engine: Allsn 250C47B
- Engine time: 5,935 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131497
- Condition: Spalled
- Location: Engine
- Part time: 1,028 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  REMOVED TURBINE NR 5 BEARING DUE TO SPALLING AT OUTER RACE SPLIT AND BEARING BALLS, CAUSE OF METAL IN OIL.  REPLACED NR 5 BEARING WITH NEW BEARING.  WILL RETURN PART TO MFG FOR FURTHER EVALUATION.
